# SDR IPXA2015083192906

- Difficulty date: August 28, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 93,588 hours, 15,783 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Open
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER LIFE VEST FOUND OPEN DURING CHECK.  R & R LIFE VEST IAW MM 25-62-05 EFF SOURCE, REF 25-62-05-39H-005.
